A Robust Estimate of the R-Factor for the Universal Soil Loss Equation

File Size Format
4127_1.pdf 1013Kb Adobe PDF View
Title A Robust Estimate of the R-Factor for the Universal Soil Loss Equation
Author Yu, Bofu; Rosewell, C.J.
Journal Name Transactions of the ASAE
Year Published 1996
Place of publication USA
Publisher American Society of Agricultural Engineering
Abstract Mean monthly precipitation data from 29 sites in southeastern Australia were used to estimate the R-factor in the Universal Soil Loss Equation. The relationship between mean annual precipitation and the R-factor is very good (r2 = 0.91) and shows a remarkable similarity to that for the continental United States, suggesting a universal nature of this relationship for possible worldwide application. Use of the Modified Fournier Index does not significantly improve the R-factor estimation relation.
Peer Reviewed No
Published Yes
Alternative URI http://dx.doi.org/10.13031/2013.27535
Copyright Statement Copyright 1996 American Society of Agricultural and Biological Engineers (ASABE). The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 39
Page from 559
Page to 561
Date Accessioned 1997-01-01
Date Available 2015-05-25T05:15:06Z
Language en_US
URI http://hdl.handle.net/10072/31145
Publication Type Other Contribution to Refereed Journal
Publication Type Code c2

Show simple item record

Griffith University copyright notice